×

zbMATH — the first resource for mathematics

A class of orthogonal polynomials. (English) Zbl 0226.33014

MSC:
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Freud, Orthogonale Polynome, Budapest (1969).
[2] G. Szegö, Orthogonal Polynomials [Russian translation], Moscow (1962).
[3] A. Erdélyi, ?Asymptotic forms for Laguerre polynomials,? J. Indian Math. Soc.,24, 235-250 (1960). · Zbl 0105.05401
[4] E. Makai, ?Über die Nullstellen von Funktionen, die Lösungen Sturm-Liouvillescher Differential-gleichungen sind,? Comm. Math. Helvetici,16, 153-199 (1944). · Zbl 0061.14009 · doi:10.1007/BF02568572
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.